# SDR DXTA2025030502576

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 9,593 hours, 7,529 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL INTO DFW WE HAD A WINDSHEAR WARNING. WE EXECUTED THE EXCAPE MANUVER AS CONFIGURED. AFTER THE EVENT WE WERE CLEANING UP THE AIRCRAFT AND HIT ANOTHER WINDSHEAR BEFORE THE FLAPS WERE BACK TO FULL UP POSITION. SOMEWHERE BETWEEN 1-0. OUR HIGHEST SPEED NOTICED WAS 186 KNOTS FOR JUST ABOUT 3 SECONDS AND WE HAD THE AURAL WARNING HIGHSPEED. RETURNED FOR LANDING WITH NO PROBLEMS. CORRECTIVE ACTION; COMPLIED WITH "05-50-07/600 (UNSCHEDULED: FLAP EXTENDED OVERSPEED - INSPECTION/CHECK)" IAW EMB  AMM CH. 05-50Â·07, NO DEFECTS FOUND,
